This sounds like a job for The Extropian Pharmacist! (That's me.)
DepoProvera is the chemical castration agent of choice in treating sex
Primary side effects are the result of blocking testoterone, allowing endogenous estrogens (yes, males produce some) to act unopposed. Increased body fat, loss of muscle mass, loss of body hair & gynecomastia (female breast growth) are
most noticable; there are increased risks for various cancers, some of which are promoted by estrogen.
A less drastic approach would involve trying selective serotonin reuptake inhibitors (SSRIs) such as Prozac,which have a high incidence of decreasing libido.
A more theoretical approach would be to increase your soy protein intake; soy products are high in natural estrogens & might produce the effects you're looking for without the more extreme side effects.
You might try consulting a reputable herbalist, as many herbs contain natural estrogens too, & might be suitable.